# SDR P2EA98223

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FUSELAGE SKIN MISSING MATERIAL AT BS 178, BETWEEN BL 0 TO RBL 6 INCH, WL 231.  REPLACED FUSELAGE SKIN DOUBLER FROM BS 178 AND BS 188, FROM RBL 9 INCH TO LBL 9 INCH PER BOEING SERVICE BULLETIN 737-53-1059 REV 1 DATED MAY 17, 1990, SECTION 3. (M)
